# SDR ASOA2013011602809

- Difficulty date: December 10, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 17,683 hours, 16,631 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRU FLOOR PANEL CRACKED ON LT SIDE.  REPAIRED ELECTRICAL BAY FLOOR PANEL AT FS 193 IAW GREO 601R-53-11-000 AND COMPLIED WITH GREO 601R-53-11-111.
